Some people abuse Temazepam not for medical purposes to help with sleep issues, but to experience a high and a feeling of extreme relaxation and calm. Usually, Temazepam is taken alongside other drugs to change the user’s mood and to help them escape from stresses in their daily life.

Signs of Temazepam abuse are:

  • Getting duplicate prescriptions from multiple doctors
  • Buying drugs on the black market
  • Mixing Temazepam with other drugs
  • A disinterest in professional and home life
  • Taking Temazepam in different ways to get a strong high (such as snorting/injecting)
  • Feeling sleepy
  • Unpleasant, vivid dreams
  • Difficulty staying alert
  • Light-headedness
  • Having a dry mouth
  • Lack of co-ordination and balance
image-98ae8fe37e5f6cc9c18d05cc79e0e479b4822179-394x394-jpg

Continuing to use Temazepam can result in detriment to a person’s job, friendship circle, family relationships, mental health, physical health and finances. Their behaviour may appear more compulsive and unplanned, with frequent doctor’s visits, stealing drugs from others, buying pills off of the black market or on the street, and pretending to have symptoms in order to get Temazepam on prescription.

Major indications of Temazepam addiction include:

  • Laboured, slow breathing
  • Feeling shaky
  • Memory loss
  • Mumbled, confused speech
  • Headaches
  • Struggling to stay awake
  • Lack of attention to personal hygiene
  • Taking increasingly larger doses of Temazepam
  • Intense cravings for Temazepam
  • Digestive discomfort
  • Sickness and nausea
image-ae233396393b82618c8c0aecedec901f9e8cc20c-394x394-jpg

Trying to quit Temazepam can be challenging, and usually results in a person experiencing uncomfortable withdrawal symptoms as their body tries to get itself back on track without the drug. A detox is always the best option, with a tapered programme so that dosage can be gradually lowered over at least two weeks. Flumazenil is a medication that is commonly administered to help deal with any withdrawal symptoms that arise from Temazepam detox.

These symptoms include:

  • Anxiety and panic attacks
  • Difficulty sleeping
  • Headaches
  • Irritability
  • Confusion
  • Muscle aches and pains
  • Vomiting and sickness
  • Tiredness
  • Low mood and depression
  • Hallucinations and delusions
image-faf3803a4dda86465a829265be01e83d4ef084cb-394x394-jpg

There are many dangers associated with benzodiazepine withdrawal. A detox programme is always the first step if you suspect that either yourself or a loved one has an addiction to Temazepam. As dangerous seizures and respiratory failure are common withdrawal symptoms, it is strongly advised that a detox at home is avoided.

If you suspect that a loved one has a Temazepam addiction, try and speak openly about their addiction with them. Do not try to use guilt or shame them, but instead try to understand how they are feeling. Suggest that they seek help and motivate them as much as possible when they are trying to stop taking Temazepam. Encourage them to admit themselves into a medically supervised detox programme where they can be monitored, supervised and encouraged while the drug is slowly removed from their system. Reassure them that staff in rehabilitation and recovery centres can sometimes have first-hand experience of drug addiction, and will be there to support the addict in their journey by offering guidance and comfort to ensure success.

image-90c575c5316b3a83fc40c5366494543bbf53ab58-394x394-jpg

image-4344aad71d8b851b3edd96af8019a3c89659e28a-394x394-jpg